# SDR DXTA200300198

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 1,221 hours, 950 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF IAD FOR BCT, WITH GEAR HANDLE SELECTED UP GOT GEAR UNLOCKED WARNING LIGHT BUT GEAR STAYED DOWN.  ACCOMPLISHED AIR TURNBACK TO IAD AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
